# SDR SWAA2023082380957

- Difficulty date: July 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STA 663.75 VAPOR BARRIER CRACKED TWO PLACES.<[01] CERTIFIED WORK STEPS.;[02] APPLIED REPAIRED AT R\H VAPOR BARRIER PER B737 SRM51-70-04-2R-0 PARAGRAPH (4.7 & 4.N) MATERIAL USED RESIN EY 3804 PO#2008859 AND FIBER GLASS PO#1738579.PERFORMED ULTRASOUND INSPECTION OF REPAIRED AREA AND MINIMUM OF 6 INCHES ALL AROUND USING CONTACT THROUGH TRANSMISSION ULTRASONIC IAW B737 NDT PT 1;51-01-01; NDT PT 4; 51-00-02. NO DAMAGE FOUND. [EPOCH 650 ;B/C 168106; CAL DUE: 12/13/23] APPLIED TOP COAT ON VAPOR BARRIER REF B737 AMM 51-21-72-370-804 AND 51-21-81-370-80;[03] VERIFIED STEP # 2
